MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONATAL TEMPERATURE SKIN SENSOR; INFANT RADIANT WARMER

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONATAL TEMPERATURE SKIN SENSOR; INFANT RADIANT WARMER
Model Number HNICU-37
Medical Device Problem Codes Output Problem (3005); Temperature Problem (3022)
Health Effect - Clinical Code Alteration in Body Temperature (4568)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Work order involved was traced and it was confirmed that the functional results were reviewed.It was confirmed that all results were found within the specification.We are still waiting for product to be returned to perform functional inspection.The investigation is incomplete at this time, a follow-up will be submitted with additional information once received, this report will be updated.
 
Event or Problem Description
Several babies got cold while using probe, another probe was used; however, it did not register temperature at all.
 
Additional Manufacturer Narrative
The defective samples were received at the manufacturing facility, a functional test (involvement of thermal bath to obtain results in ohms) was conducted to all units and the results obtained were found within the tolerance, no root cause is determined.Product in process were submitted for a functional test and it was confirmed that all results were found within specification.An inventory check related to product hnicu-37 had seven cases of work orders, three of which were related to the lot involving the complaint.A visual and functional inspection was conducted.After completion of the tests it was confirmed that all the units were found within the tolerance.In addition, a visual inspection was performed to 100% of the units and no discrepancies were identified.Complaint's log of the last two years confirmed a total of 18 complaints generated with the same or similar part number, two of those cases have been related to a shipping issue, in two cases it has been determined "use error" as a root cause, for the rest of the cases, the root cause has been identified as "undetermined"; therefore, it has been confirmed that no issues related to the functionality of the medical device have been demonstrated.Due to increase in number of complaints related to the functionality, a corrective action an internal corrective action point has been opened to fully research reported issues with the product.The investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
NEONATAL TEMPERATURE SKIN SENSOR
Common Device Name
INFANT RADIANT WARMER
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway, la aurora
heredia 146
CS  146
MDR Report Key11855875
Report Number9613793-2021-00013
Device Sequence Number4016737
Product Code FMT
UDI-Device Identifier00749756671361
UDI-Public00749756671361
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-37
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1